Millennial-scale oceanic climate variability off the Western Iberian margin during the last two glacial periods

de Abreu, Lúcia, Shackleton, Nicholas J., Schönfeld, Joachim, Hall, Michael and Chapman, Mark (2003) Millennial-scale oceanic climate variability off the Western Iberian margin during the last two glacial periods. Marine Geology, 196 (1-2). pp. 1-20.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Environmental Sciences
Depositing User: Rosie Cullington
Date Deposited: 13 Apr 2011 10:00
Last Modified: 20 May 2019 11:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/29166
DOI: 10.1016/S0025-3227(03)00046-X

Actions (login required)

View Item